Aspirin is a medication for the relief of mild pain and fever associated with headaches, sore throats, migraines, toothache, period pains, neuralgia, colds and flu.
EXPIRY DATE 12/2021
Features and Benefits
As of July the 1st 2021 the rules on VAT for EU sales will be changing. For orders less than £135 (€150) we will display the total price inclusive of the VAT rate. For orders above this amount, you will not be charged VAT and you will be required to pay this when your goods arrive in your country. Read more on the new rules here.
Aspirin is an analgesic (painkiller) and is a medication for the relief of mild pain and fever associated with headaches, sore throats, migraines, toothache, period pains, neuralgia, colds and flu. Aspirin may also help relieve mild pain associated with Rheumatism and Arthritis.
It is important that you read and fully understand the Patient Information leaflet before purchasing this item.
Before you take this medicine
This medicine can be taken by adults and the elderly aged 16 years and over. However, some people should not take this medicine or should seek the advice of their pharmacist or doctor first. Please view the section on Ingredients and Precautions.
Dosage in adults, the elderly and children over the age of 16 years:
Take 1 to 3 tablets with water, every 4 hours. Do not take more than 4 doses in any 24 hours. A lower dose is recommended for the elderly.
When taking this medicine, it is important to remember the following:
Do not give to children under 6 years, unless your doctor tells you to.
The active ingredient in these tablets is aspirin 300mg. The inactive ingredients are potato starch, lactose, and talc.
Do not take these tablets if you:
angioedema, uticaria or rhinitis have been precipitated by aspirin or any other NSAID or any of the other ingredients listed in section 6
Do not give this medicine to children under the age of 16 unless your doctor tells you.
This is because there is a possible association between Aspirin and Reye’s Syndrome when given to children. Reye’s syndrome is a very rare disease, which can be fatal.
Take special care and tell your doctor if you:
Tell your doctor or pharmacist if you are already taking any of the following medicines, as their effectiveness may be influenced by aspirin if they are taken at the same time.
Before using aspirin inform your doctor about the medicines you are taking. If you are using aspirin regularly seek advice of your doctor before taking any other medicine (including other medicines that you have bought).
Pregnancy and breast-feeding
Ask your doctor or pharmacist for advice before taking this medicine. Aspirin should not be taken in the last three months of pregnancy. Do not take this medicine if you are breastfeeding.
Possible Side effects when taking Aspirin 300mg tablets.
Like all medicines, aspirin can cause side effects, although not everybody gets them.
If you get any of these serious side effects, stop taking the tablets. See a doctor at once:
These other effects are less serious. If they bother you talk to a pharmacist:
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed here You can also report side effects directly via the Yellow Card Scheme at:
By reporting side effects you can help provide more information on the safety of this product.
If you need more advice consult your doctor or pharmacist.
Keep all medicines out of the sight and reach of children.
What is Aspirin? Aspirin or acetylsalicylic acid as its generic name is a common medicine that has many uses. The active ingredient in aspirin, acetylsalicylic acid, is a derivative of salicin, which occurs naturally in the bark and leaves of trees such as the willow tree. Aspirin in various forms has been in use since […]